# SDR GLB2008F00027

- Difficulty date: September 19, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stabilizer
- Condition: Damaged
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAJOR REPAIR ACFT N122UX WHILE TAXIING THE ACFT TO THE GATE THE PILOTS STRUCK A JETWAY WITH THE TAIL OF THE ACFT DAMAGING THE VERTICAL AND HORIZONTAL STABILIZERS.  THE VERTICAL STABILIZER WAS DAMAGED AND TWISTED TO THE LT FROM VERTICAL STABILIZER POSITION CSS 39.289 TO CSS 69.184.  THE HORIZONTAL STABILIZER WAS DAMAGED AT THE RT HAND OTBD EDGE AT HSS 110.63.
